# SDR WX0A2014080472054

- Difficulty date: July 30, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N902NV
- Make and model: Boeing 757204
- Aircraft serial: 26964
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER LIGHT INOPERATIVE AT R3 DOOR.  RELAMPED R3 DOOR EMER LIGHT EXTERIOR IAW AMM 33-51-06.  OPERATIONS TESTED GOOD.
